# SDR DHL2004745501

- Difficulty date: July 1, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK AT THE FOLLOWING DISCREPANCIES WERE NOTED;  RT FUSE HAS A DENT AT BS 380,  BELOW STR 20R.  DAMAGE OUT OF LIMITS IAW B727 SRM 53-30-1 FIG.1 CUT OUT DAMAGED AREA DIM 1.7500 X 1.5 INCH AND FABBED DOUBLER FROM 2024 T3, .050,P.O. 900980. DIM 9.1250 INCH X 7.6250 INCH IAW B727 SRM 53-30-3 FIG.1 DOUBLER TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED IAW B727 SRM 53-30-3 FIG.1.
